MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720082-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced discomfort with his tactra penile prosthesis device because it would not get flaccid enough.The tactra device was explanted, and a new inflatable penile prosthesis device was implanted.There were no further patient complications.
 
Event or Problem Description

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20518973
Report Number2124215-2024-66630
Device Sequence Number18083983
Product Code FAE
UDI-Device Identifier08714729979364
UDI-Public08714729979364
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2026
Device Model Number720082-01
Device Catalogue Number720082-01
Device Lot Number0027323374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/13/2024
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexUnknown